Why After Taking Tadalafil Medicine, Does My Back Hurt And It’s Hard To Move?
I want to ask, after taking Tadalafil medicine, my back is very painful and cramped, difficult to move, I have been taking Tadalafil 2 drugs at one time before, how to cope with the pain, how do you please the solution, yes very hopeful? Thank you
Hello Heri, thank you for the question to HealthReplies.com
Pain in the back and stiffness in muscles is one of the side effects that is quite common in patients taking Tadalafil. These side effects generally occur 12-24 hours after Tadalafil consumption and will improve or disappear by themselves after 24-48 hours. Back pain and muscle pain are side effects that are temporary and will disappear after the use of the drug is stopped. If indeed the pain that you feel is quite heavy and persists for more than 48 hours even though you have stopped using the drug, you should consult with your doctor who prescribes the drug so that further evaluation can be done about the dose and side effects of the drug that occurs.
These drugs include hard drugs that you should not take without going through an examination from a doctor first. You also cannot buy this medicine without using a doctor's prescription. If you have never checked yourself into a doctor and consume this drug yourself, you should immediately stop using the drug and consult with your doctor first.
So much information from me, hopefully enough answer